# SDR SWAA2023022897312

- Difficulty date: January 31, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 61,562 hours, 39,157 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH FORWARD SERVICE DOOR ADJUSTMENT<[01] PARTIAL ADJUSTED FORWARD SERVICE DOOR IN REF . B737 AMM 52-41-00-820-801 STEPS 2A TO 2Q;[02] ADJUSTED FORWARD SERVICE DOOR IN REF. B737 AMM 52-41-00-820-801;[03] TOOLS USED: CALIPER ID: 172991; DUE 25-JUL-23 TORQUEMETER: ID: 10198; DUE 31-OCT-23 TORQUE WRENCH ASST: P/N C52008-2 GAUGE - FORCE : DG-200 ID: 169027; DUE 18-NOV-23;[04] VERIFIED STEPS 1;2 AND 3.
